Volume 8, Issue 3
Threshold Results for Semilinear Parabolic Equations with Nonlinear Boundary Conditions

Mingxin Wang

DOI:

J. Part. Diff. Eq., 8 (1995), pp. 273-280.

Published online: 1995-08

Preview Full PDF 0 301
Export citation
  • Abstract

This paper deals with the following semilinear parabolic equations with nonlinear boundary conditions u_t - Δu = f(u) - λu,x ∈ Ω, t > 0 \frac{∂u}{∂n} = g(u), \qquad x ∈ ∂Ω, t > 0 It is proved that every positive equilibrium solution is a threshold.

  • Keywords

Nonlinear boundary conditions threshold results upper and lower solutions

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

mxwang@seu.edu.cn (Mingxin Wang)

  • References
  • Hide All
    View All

@Article{JPDE-8-273, author = {Wang , Mingxin }, title = {Threshold Results for Semilinear Parabolic Equations with Nonlinear Boundary Conditions}, journal = {Journal of Partial Differential Equations}, year = {1995}, volume = {8}, number = {3}, pages = {273--280}, abstract = { This paper deals with the following semilinear parabolic equations with nonlinear boundary conditions u_t - Δu = f(u) - λu,x ∈ Ω, t > 0 \frac{∂u}{∂n} = g(u), \qquad x ∈ ∂Ω, t > 0 It is proved that every positive equilibrium solution is a threshold.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5659.html} }
Copy to clipboard
The citation has been copied to your clipboard